# SDR AALA202203164319

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737*
- Aircraft serial: 33520
- Aircraft time: 37,248 hours, 15,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT OUTBOARD FLASHLIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00.
